# SDR FDKA200711344

- Difficulty date: November 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,291 hours, 12,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6061 RIC (0440 PHX LCL) - EMERGENCY LIGHTS INOP DUE TO ARM SWITCH LEFT IN THE ARM POSITION ALL NIGHT.  MX REMOVED AND REPLACED EMERGENCY BATTERIES.
